# SDR DXTA2022052662660

- Difficulty date: May 25, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 3,938 hours, 3,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT ON THE SIDE WALL IN FRONT OF SEAT#2 NEXT TO THE CABLE DOOR REEL IS INOP.//CORRECTIVE ACTION// FOUND MAIN ENTRY DOOR AFT EMERGENCY EXIT SIGN CONNECTOR SMASHED BY THE DOOR COUNTERBALANCE GEAR. INSTALLED NEW CONNECTOR AND PINS IAW EMBRAER PHENOM 300 AWM 33-50-50. PERFORMED SATISFACTORY OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW EMBRAER PHENOM 300 AMM 33-52-00. NO FURTHER DEFECTS NOTED
